# SDR FQAR20190919012

- Difficulty date: September 16, 2019
- Submitted: September 19, 2019
- Operation: General aviation
- Aircraft: N745PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2881017
- Aircraft time: 1,215 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 62086005
- Condition: Cracked
- Location: Lt Wing
- Part time: 1,215 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE LT WING AFT HAT CHANNEL WAS FOUND TO BE CRACKED ON THE I/B END, THIS OPERATOR HAD A LARGE NUMBER OF THE SAME MODEL A/C AND THIS IS A COMMON OCCURANCE THAT MANUFACTURER KNOWS ABOUT.
